Suspected Drug-Induced Liver Injury Associated With Ceftriaxone: A Case Report.
Аннотация
An 85-year-old female patient with multiple comorbidities, including Parkinson's disease, hyperthyroidism, congestive heart failure, and Alzheimer's, presented with dyspnea, weakness, and cough. She was found to have new-onset atrial fibrillation and a left frontal lobe infarct. Initially treated with levofloxacin and then azithromycin, she later developed right lung infiltrates, and ceftriaxone 2g IV daily was initiated. Within 48 hours, liver enzymes aspartate aminotransferase (AST) and alanine transaminase (ALT) rose markedly (from 11/26 to 452/415 U/L). We promptly discontinued ceftriaxone in response and considered alternative antibiotics. The multidisciplinary team opted for supportive management with daily liver function monitoring, resulting in gradual normalization of transaminases. This case highlights the importance of prompt drug discontinuation, use of structured drug-induced liver injury (DILI) assessment tools, and adherence to geriatric prescribing guidelines.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.